The Very Fast Solution of a Special Second Order ODE with Exponentially Decaying Forcing and Applications
Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 2, pp. 233-241
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Let $b$, $c$, $p$ be arbitrary positive constants and let $f \in C(\mathbb{R}^{+})$ be such that for some $\lambda > c$, $F > 0$ we have $|f(t)| \leq F \exp(-\lambda t)$. Then all solutions $x$ of \begin{equation*} \tag{E} x'' + cx' + b|x|^{p}x = f(t) \end{equation*} tend to 0 as well as $x'$ as $t$ tends to infinity. Moreover there exists a unique solution $y$ of (E) such that for some constant $C > 0$ we have $|y(t)| + |y'(t)| \leq C \exp(-\lambda t)$ for all $t > 0$. Finally all other solutions of (E) decay to 0 either like $e^{-ct}$ or like $(1+t)^{-1/p}$ as $t$ tends to infinity.
@article{BUMI_2012_9_5_2_a3,
author = {Haraux, Alain},
title = {The {Very} {Fast} {Solution} of a {Special} {Second} {Order} {ODE} with {Exponentially} {Decaying} {Forcing} and {Applications}},
journal = {Bollettino della Unione matematica italiana},
pages = {233--241},
year = {2012},
volume = {Ser. 9, 5},
number = {2},
zbl = {1260.34103},
mrnumber = {2977247},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_2_a3/}
}
TY - JOUR AU - Haraux, Alain TI - The Very Fast Solution of a Special Second Order ODE with Exponentially Decaying Forcing and Applications JO - Bollettino della Unione matematica italiana PY - 2012 SP - 233 EP - 241 VL - 5 IS - 2 UR - http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_2_a3/ LA - en ID - BUMI_2012_9_5_2_a3 ER -
%0 Journal Article %A Haraux, Alain %T The Very Fast Solution of a Special Second Order ODE with Exponentially Decaying Forcing and Applications %J Bollettino della Unione matematica italiana %D 2012 %P 233-241 %V 5 %N 2 %U http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_2_a3/ %G en %F BUMI_2012_9_5_2_a3
Haraux, Alain. The Very Fast Solution of a Special Second Order ODE with Exponentially Decaying Forcing and Applications. Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 2, pp. 233-241. http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_2_a3/